MAUDE Adverse Event Report: BAUSCH + LOMB 23GA COMBINED WIDE-FIELD ELITE PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 23GA COMBINED WIDE-FIELD ELITE PACK; UNIT, PHACOFRAGMENTATION
Model Number SE5523WV
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility in the united kingdom reported that during retinal detachment surgery, three trocars were leaking.The pressure was set at 30mmhg.Sutures were required as the wounds did not seal properly at the trocar entry sight.The procedure was extended by 15-20 minutes.There was no further medical intervention nor impact or clinical consequences.
 
Additional Manufacturer Narrative
The product is not available for evaluation.Manufacturing and sterilization records were reviewed and found to be acceptable.Investigation is ongoing.
 
Additional Manufacturer Narrative
The product was not returned, and no further information has been provided.Therefore, we are unable to investigate further for root cause.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action is required.

Brand Name
23GA COMBINED WIDE-FIELD ELITE PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd.
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key19093113
Report Number0001920664-2024-00052
Device Sequence Number18097787
Product Code HQC
UDI-Device Identifier00757770059690
UDI-Public(01)00757770059690(17)250212(10)X4942
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2025
Device Model NumberSE5523WV
Device Lot NumberX4942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS UNIT
Patient SexUnknown